Requip xl


#1
my hubby was put on requip xl at a dose of 4mg 4 times daily. which he has been taking for just under 2 years and it has just came to or attention that he should of only been taking one daily .at 8 mg . can any one please help as we dont no what we should do . this has happened cos of the lack of comunication between G P and hospital :disappointed:

#2
Hello Janice and husband

This is frustrating for you and it would be good to sort this out properly.
If you have access to a Parkinsons nurse, I'd ring her as soon as possible. The medication may need to be lessoned gradually - and she will guide your husband through the steps to do this safely.
Failing this, I'd ring the secretary of the Neurological Consultant whose care your husband is under, and ask for an urgent appointment.
I'm sure it can be sorted out , and then your husband will be reassured he is taking the correct medicine.
Good Luck.

#3
thank you for your reply.but i have lost all faith in both G P and the hospital
my hubbys pd is quite bad at the moment and dont no if it is with to much requip or its just the pd itself.

#4
Janice,
Sorry you feel so let down. The thing is, it could be both.
I know it's hard, but medically he needs be seen.
When the right mix of drugs is worked out, it makes all the difference to how we function.
Maybe try the G.P. again, or if you're very unhappy about that, transfer to another G.P.
Many people do this.
I hope it works out for you both.